# SDR SWAA2021091606993

- Difficulty date: August 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** R/H HORIZONTAL STABILIZER REAR SPAR LOWER AFT CLEVIS 'E'; HAS CORROSION. DOT # 208-151 ; / [01] COMPLETED REPAIR OF RIGHT HORIZONTAL STABILIZER REAR SPAR LOWER AFT CLEVIS 'E' PER EA 21-155-02335 AND PER ENGINEERING WORK INSTRUCTIONS WIP1; WIP2. WIP3; WIP4 AND WIP5.; [02] COMPLETED REPAIR / REPLACEMENT OF RIGHT HORIZONTAL STABILIZER REAR SPAR LOWER AFT CLEVIS 'E' PER EA 21-155-02335 AND PER ENGINEERING WORK INSTRUCTIONS WIP1; WIP2. WIP3; WIP4 AND WIP5.; [03] VERIFIED STEPS 1 AND 2
